# SDR DALA2016050103465

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1037 LONGERON 17R AT PAX CABIN.  FRAME WAS REPAIRED IAW SRM 53-20-07, FIG 201, 51-41-03 PAR 11, AND 51-41-02, 51-41-05. RII INSPECTOR SGMR ID 796792.
